# SDR 2000ZZZX714

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498AC
- Make and model: Beech 200BEECH
- Aircraft serial: BB287
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Part number: 5082010214
- Condition: Broken
- Location: Nlg Steering
- Part time: 7,338 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEERING LINK BROKE CAUSING LANDING GEAR TO JAM WHEN IT WAS RETRACTED CAUSING PILOTS TO USE EMERGENCY LANDING GEAR EXTENSION PROCEDURES.  POSSIBLY CAUSED BY EXCEEDING TOW LIMITS WHEN IN TOW.  SUBMITTER STATED TOW LIMITS NEED TO BE OBSERVED DURING TOWING OPERATIONS.
